Share Facebook


06-08-2013, 06:13 PM   #1
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
Switched to Lexapro

After years on Prozac and fatigue and dizziness I'm trying Lexapro another SSRI for anxiety and depression. Anyone have any experience with this drug?
06-08-2013, 09:19 PM   #2
Lustforlife
Senior Member
 
Lustforlife's Avatar
 
Join Date: Dec 2012
Location: Georgia
I'm on fluoxetine (generic Prozac) ...are fatigue and dizziness common side effects...and are they ones to be concerned with? I haven't really had that...but I suspect other things. Did you have any other side effects?
06-08-2013, 10:05 PM   #3
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
They are not very common. I didn't have any other side effects.
06-09-2013, 07:05 AM   #4
Lustforlife
Senior Member
 
Lustforlife's Avatar
 
Join Date: Dec 2012
Location: Georgia
Ok...I was wondering if my intermittent hives could be related. I've also thought they could just be heat related..
06-09-2013, 07:27 AM   #5
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
I'd discuss it with your doctor it could be drug related and if it is that's a sign of an allergic reaction.
06-15-2013, 09:32 PM   #6
Ginger is her name
Senior Member
 
Ginger is her name's Avatar
 
Join Date: Jun 2013
Location: Reading, Pennsylvania

My Support Groups:
I used Lexapro for 2 yrs to help manage anxiety... I just switched to Celexa and am having much more success with it! I don't feel doped up or get into manic states... Sometimes on Lexapro I would get giddy and laugh for no reason. I haven't experienced any side effects with Celexa and I feel much more like myself!
Reply

Thread Tools


All times are GMT -5. The time now is 07:27 PM.
Copyright 2006-2017 Crohnsforum.com